Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Applications of Fourier analysis in homogenization of Dirichlet problem I. Pointwise estimates
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.). The University of Edinburgh.
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.).ORCID-id: 0000-0002-1316-7913
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.).
2013 (Engelska)Ingår i: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 254, nr 6, s. 2626-2637Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this paper we prove convergence results for homogenization problem for solutions of partial differential system with rapidly oscillating Dirichlet data. Our method is based on analysis of oscillatory integrals. In the uniformly convex and smooth domain, and smooth operator and boundary data, we prove pointwise convergence results, namely vertical bar u(epsilon)(x) - u(0)(x)vertical bar <= C-kappa epsilon((d-1)/2) 1/d(x)(kappa), for all x is an element of D, for all kappa > d - 1, where u(epsilon) and u(0) are solutions of respectively oscillating and homogenized Dirichlet problems, and d(x) is the distance of x from the boundary of D. As a corollary for all 1 <= p < infinity we obtain L-P convergence rate as well.

Ort, förlag, år, upplaga, sidor
2013. Vol. 254, nr 6, s. 2626-2637
Nyckelord [en]
Elliptic systems, Homogenization, Oscillatory integrals
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:kth:diva-119722DOI: 10.1016/j.jde.2012.12.017ISI: 000315240300011Scopus ID: 2-s2.0-84873120263OAI: oai:DiVA.org:kth-119722DiVA, id: diva2:612774
Forskningsfinansiär
Vetenskapsrådet
Anmärkning

QC 20130325

Tillgänglig från: 2013-03-25 Skapad: 2013-03-21 Senast uppdaterad: 2017-06-20Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Shahgholian, Henrik

Sök vidare i DiVA

Av författaren/redaktören
Aleksanyan, HaykShahgholian, HenrikSjölin, Per
Av organisationen
Matematik (Avd.)Matematik (Inst.)
I samma tidskrift
Journal of Differential Equations
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 320 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf